Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sleep deprived. On temazepam, zopiclone, Mogodon. But of no use. Suggestions?

I have been taking 10 mgs Temazepam every time I wake in the night, therefore taking about 30 40 mgs per night for about 20 yrs. They obviously are not working do my GP gave me zopiclone 7.5mgs with 10 Temazepam...this has not worked, then he tried me on Mogodon..that was no good, so I decided I would just go back on Temazepam 2....3 tablets per night, at least I would get SOME sleep. Well the last 4 nights I have not slept more than 2 hrs...even if I take A temazepam when I wake evry 2 hrs. What can I do, I am sleep deprived and am very miserable and cannot be bothered to go to the shops. have no energy to do anything. How can I rectify this . I have just come home from work and am in tears as do not know what to do. I feel so miserable all the time.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You are been taking 30-40 mg of temazepam daily for many years. Temazepam is a benzodiazepine drug which is having high abuse potential as well as it also causes tolerance to its effects. Due to tolerance to effects individual tend to increase the dose of drug which results in gradual increase in dosing of drug. Adding zopiclone 7.5 mg will not help much, instead it may cause worsening of dependence. I would advise you to visit a detoxification center and take treatment for deaddiction of temazepam. Once you become free of drug you will start sleeping normally. You are taking a high dose and if you will not stop it, it will harm you definitely.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor